American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mathieu Baillif and Alexandre Gabard. Manifolds: Hausdorffness versus homogeneity. Proc. Amer. Math. Soc. 136 (2008) 1105-1111. MR 2361887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Camillo Costantini. On the resolvability of locally connected spaces. Proc. Amer. Math. Soc. 133 (2005) 1861-1864. MR 2120288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Le Cheng Yang. Countable paracompactness of $\Sigma$-products . Proc. Amer. Math. Soc. 122 (1994) 949-956. MR 1216827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Klaus Keimel and Jan Paseka. A direct proof of the Hofmann-Mislove theorem . Proc. Amer. Math. Soc. 120 (1994) 301-303. MR 1195723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. J. Jayanthan and V. Kannan. Spaces every quotient of which is metrizable . Proc. Amer. Math. Soc. 103 (1988) 294-298. MR 938686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen Watson. Number versus size . Proc. Amer. Math. Soc. 102 (1988) 761-764. MR 929017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. M. Stephenson. A theorem on the cardinality of $\kappa $-total spaces . Proc. Amer. Math. Soc. 89 (1983) 367-370. MR 712653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Mysior. A regular space which is not completely regular . Proc. Amer. Math. Soc. 81 (1981) 652-653. MR 601748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takashi Noiri. A note on extremally disconnected spaces . Proc. Amer. Math. Soc. 79 (1980) 327-330. MR 565364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marcel Erné. Separation axioms for interval topologies . Proc. Amer. Math. Soc. 79 (1980) 185-190. MR 565335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Gene Crossley. A note on semitopological properties . Proc. Amer. Math. Soc. 72 (1978) 409-412. MR 507348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James E. Joseph. Regularity, normality and multifunctions . Proc. Amer. Math. Soc. 70 (1978) 203-206. MR 0474198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Ziegler. A language for topological structures which satisfies a Lindström-theorem. Bull. Amer. Math. Soc. 82 (1976) 568-570. MR 0416908.
Abstract, references, and article information   
View Article: PDF

[16] Wilson R. Crisler and Troy L. Hicks. A note on $T\sb{1}$ topologies . Proc. Amer. Math. Soc. 46 (1974) 94-96. MR 0370494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. H. Stone. Applications of the theory of Boolean rings to general topology . Trans. Amer. Math. Soc. 41 (1937) 375-481. MR 1501905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1